International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 131-136

Linear and Riccati matrix equations

Lloyd K. Williams

Department of Mathematics, Texas Southern University, Houston 77004, Texas, USA

Received 1 July 1986; Revised 14 April 1987

Copyright © 1989 Lloyd K. Williams. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we find exact solutions for linear ordinary differential equations of any order when they are given in matrix form, as well as for classes of Riccati matrix equations with two or three arbitrary matrix coefficients. Other nonlinear systems of triangular form are also solved completely.